How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 44379
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

Im 30 years old and overall ,im a very healthy man and have

Customer Question

Hi ,im Michael. Im 30 years old and overall ,im a very healthy man and have been so far in my life .Im currently taking no medications whatsoever . Currently im not having sex regularly and haven't been for some time . I masturbate and orgasm once a day. However I feel like I might have a health problem.The tingling sensation in my balls bothers me greatly . There is sometimes even a burning feeling accompanying the sensation .Do you know whats causing that problem ?Does it have something to with the body's natural response to sexual desire or is it something else?Please help.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is Dr. David

tingling sensation in your testicles could be due to a mild epididymitis infection or possibly due to irritation from a hydrocele fluid sac in your scrotum.

you should see a doctor and get a manual testicular exam and get a scrotal ultrasound which can look inside of the scrotum to check for cysts and problems.

usually mild cases of epididymitis can be cleared up with a course of antibiotics usually .

do you have a doctor you can see who can order a scrotal ultrasound for you?

Customer: replied 1 year ago.
I dont currently have a doctor.Do you think my testicular tingling has anything to do with my bodys response to sexual desire ?
Expert:  Dr. David replied 1 year ago.

there is a possibility that it could

if you haven't had sex, sometimes you can get congestion of your spermatic cord which can cause some occasional soreness or discomfort.

if you have a high libido, this can cause you to be focused on your sensations down in your penis and scrotal area

which can cause tingling sensations.

it could all be completely normal for you possibly.

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Customer: replied 1 year ago.
How can a physician differentiate between testicular tingling sensations caused from libido and ones caused from epididymitis and also due to irritation of the hydrocele fluid sac in the scrotum?
Expert:  Dr. David replied 1 year ago.

Epididymis tends to cause more pain and soreness symptoms

Hydroceles can be painful or not

Sometimes from just symptoms doctors can't tell

That is why they order more tests like an ultrasound of the scotum

Customer: replied 1 year ago.
My testicular tingling doesnt cause me any pain whatsoever but I do have a slight burning sensation that accompanies it.Would that rule out a high libido causing the sensations or could the slight burning feeling still be caused from having allot of sexual desire?
Expert:  Dr. David replied 1 year ago.

let me know if you have other questions. If done for now please leave positive feedback below. You can always reach me as Dr David. Thank you for using JustAnswer.com

Expert:  Dr. David replied 1 year ago.

the slight burning sensation Doesn't point to one thing

Customer: replied 1 year ago.
Oh okay.If the sensations are being caused by high libido ,is that normal and is there anyway the libido can be reduced ?
Expert:  Dr. David replied 1 year ago.

It is only a problem if the symptoms bother you

There are medications which can bring down libido

But they are prescription medications and a doctor would have to prescribe them to you

Customer: replied 1 year ago.
Ok.From your experience as a physician, have you ever diagnosed testicular tingling as being caused by high libido and if so,how frequent?
Expert:  Dr. David replied 1 year ago.

no, we don't use symptoms like testicular tingling as being caused by high libido

testicular tingling can be caused by dry skin, or excessive anxiety can magnify small symptoms and make them worrisome if you are worried about your testicles

Customer: replied 1 year ago.
From what ive told you so far,what do you think is causing the problem?
Expert:  Dr. David replied 1 year ago.

it could be nothing, it could be a mild case of epididymitis, or a hydrocele or dry skin or could be from your anxiety

Customer: replied 1 year ago.
You mean anxiety could be causing it.
Expert:  Dr. David replied 1 year ago.

excessive anxiety can magnify very small symptoms and make you worried about insignificant symptoms.

Customer: replied 1 year ago.
Would a blood test , to check my testosterone ,be helpful in explaining the problem to me?
Expert:  Dr. David replied 1 year ago.

most likely your testosterone level is normal if you are masturbating and climaxing on a daily basis.

a scrotal ultrasound would be the best one test to do to make sure everything in the scrotum is normal.

please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com